# SDR UIEA2024042900326

- Difficulty date: April 24, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 115,305 hours, 23,849 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: UNKNOWN
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING TRAILING EDGE OUTBOARD FLAP, TRACK #8 ON INBOARD STRAP AFT LOWER HOLE ELONGATED.( (3 EA) ELONGATED HOLES, HOLE WITH GOUGE AND HOLE WITH CORROSION ON RH WING FLAP TRACK #8 FITTING ASSY 1-3 WERE REPAIRED PER CMA-TLS 24-0137-11B. NO FURTHER DEFECTS NOTED. )
